Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Residual Charges in Dielectrics

C. L. B. Shuddemagen
Proceedings of the American Academy of Arts and Sciences
Vol. 44, No. 18 (May, 1909), pp. 467-521
DOI: 10.2307/20022460
Stable URL: http://www.jstor.org/stable/20022460
Page Count: 55
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 2 references.

[Footnotes]
  • 1
    This reference contains 2 citations:
    • Ann. de l'Univ. de Lyons, 32 (1897)
    • J. de Phys., 6, 113-120, 120-126 (1897)
  • 2
    Ann. der Phys., 24, 711 (1907)